# SDR R61A201706190413

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 25,881 hours, 20,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENDCY LIGHTING MISSING NEAR ROW 1 RT SIDE. SECURED THE EMERGENCY LIGHTING STRIP IAW AMM 33-50-00-01.
